CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Anaphylaxis induced by hydroxyethyl starch during general anesthesia -A case report-
Hyun Jee Kim, Sae Young Kim, Min Ju Oh, Jin Mo Kim
Korean J Anesthesiol. 2012;63(3):260-262.   Published online September 14, 2012
DOI: https://doi.org/10.4097/kjae.2012.63.3.260

Excel Download

Anaphylaxis induced by hydroxyethyl starch during general anesthesia -A case report-
Korean Journal of Anesthesiology. 2012;63(3):260   Crossref logo
Link1

Anaphylactic reaction with hydroxyethyl starch during anesthesia - A case report -
Anesthesia and Pain Medicine. 2019;14(4):412-415   Crossref logo
Link1 Link2

Reversal of hypercoagulability with hydroxyethyl starch during transplantation: a case series
Journal of Clinical Anesthesia. 2011;23(1):61-65   Crossref logo
Link1 Link2

Anaphylaxis following atropine administration during general anesthesia: a case report
Korean Journal of Anesthesiology. 2015;68(5):496   Crossref logo
Link1

A case of Kounis syndrome presenting as coronary artery spasm associated with cefazolin-induced anaphylaxis during general anesthesia
JA Clinical Reports. 2019;5(1):   Crossref logo
Link1 Link2 Link3

Tamsulosin-induced severe hypotension during general anesthesia: a case report
Journal of Medical Case Reports. 2010;4(1):   Crossref logo
Link1 Link2 Link3 Link4

Consecutive anaphylaxis due to rocuronium and cisatracurium during general anesthesia -A case report-
Anesthesia and Pain Medicine. 2016;11(4):384-388   Crossref logo
Link1 Link2

Palonosetron-Induced Anaphylaxis During General Anesthesia: A Case Report
Allergy, Asthma & Immunology Research. 2017;9(1):92   Crossref logo
Link1 Link2 Link3

Blood transfusion-induced anaphylaxis and coronary artery spasm during general anesthesia
Journal of Anesthesia. 2008;22(4):457-459   Crossref logo
Link1 Link2 Link3

Hydroxyethyl starch
Reactions Weekly. 2014;1490(1):23-23   Crossref logo
Link1 Link2 Link3